I have always thought that probiotics help with diarrhea in babies. But ever since my son has started taking them, his poop has been completely liquid. They weren't this way before. Anyone experienced this?
Oh and he is formula fed by the way.
Well, I know that the Activia yogurt has that affect on some people.(because of the high probiotic content I assume) Probiotics have never done that to me though. Perhaps the dose is too high for him. Which brand and dosage are you giving?
Yes, a dose that is too high can cause that. It can also be caused by an organism that doesn't work well for a person. Our DS1 had this reaction to saccharomyces boulardii, the organism in Florastor. He does fine on probiotics without this organism. You may need to try a brand with a different mix of organism and/or a smaller dose.
and 3 , in our happy secular
I'm using Udos Choice infant blend. I give him 1/2 a teaspoon which is what the directions say. But now that you mention that, it is the same dose for an infant all the way to 5 so that may be a high dose for a 4 month old. Wish I would have thought of that!
|43 members and 16,806 guests|
|Bow , CricketVS , Dakotacakes , Deborah , delightedbutterfly , Dovenoir , easydoesit , emmy526 , girlspn , hakunangovi , happy-mama , hillymum , IsaFrench , kathymuggle , kittyhersh , Leelee3 , LibraSun , Lydia08 , manyhatsmom , Michele123 , Mirzam , moominmamma , MountainMamaGC , NaturallyKait , Nessiesmith81 , Paula Menudo , pokeyac , Pulsar , Radical_Softness , rightkindofme , RollerCoasterMama , Saladd , samaxtics , shantimama , sniffmommy , Springshowers , sren , verticalscope , zoeyzoo|
|Most users ever online was 449,755, 06-25-2014 at 12:21 PM.|